Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 41, Pages 2181-2197
http://dx.doi.org/10.1155/S0161171204305363

Determination of coupled sway, roll, and yaw motions of a floating body in regular waves

1Central Water and Power Research Station, Khadakwasla, Pune 411 024, Maharashtra, India
2Institute of Applied Mechanics, National Taiwan University, Taipei 10764, Taiwan

Received 21 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. N. Das and S. K. Das, “Determination of coupled sway, roll, and yaw motions of a floating body in regular waves,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 41, pp. 2181-2197, 2004. https://doi.org/10.1155/S0161171204305363.